Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Persistently blurred vision, headache, eye dryness since KAMRA implantation. Best solution?

Hi, My dad had actually done his KAMRA implantation in September 2011. He has been complaining till today that his vision is blur and causes both headache and eye dryness. He cant read comfortably at all. The doctor who did the surgery,adviced to use eye drops(Systane/Blink artifical tears drop) consistantly but its still not helping. So,the last option given by the doctor will be removing his KAMRA. I would want to ask for advice if this is the best solution and is it advisable to do so? Are there any cases that certain patients are actually not suitable for KAMRA? I’ve been looking for solutions trying to help him adapt to it,but its still not working till today..Please advice. Thanks!
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
The blurring is due constant dry eye which is why he has been advice Systane eye drops. Even I would've adviced for 1-2hrly Refresh Liquigel eye drop and Systane like 3-4 times.
Actually people who have preoperative dry eye are prone to have exagerrated dry post refractive surgery(like KAMRA implantation). But I'm not sure if one should go for a removal surgery again and if that would really help, if he is not having trouble driving & doing his regular reading.
Everytime you go in for a laser surgery on your cornea, the poor cornea is being compromised....
Hope I helped...
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor